Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Anticrowding population models in several space variables

Author: Gastón E. Hernández
Journal: Quart. Appl. Math. 49 (1991), 87-105
MSC: Primary 92D25; Secondary 35K55
DOI: https://doi.org/10.1090/qam/1096234
MathSciNet review: MR1096234
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 92D25, 35K55

Retrieve articles in all journals with MSC: 92D25, 35K55

Additional Information

DOI: https://doi.org/10.1090/qam/1096234
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society